# SDR AALA970426

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Defective
- Location: Inst Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 271 - AFTER TAKEOFF TUL, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL LEVER LOCK SOLENOID.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
